# SDR DHL2004750024

- Difficulty date: March 15, 2004
- Submitted: March 24, 2004
- Operation: Air carrier
- Aircraft: N750DH
- Make and model: Boeing 727-2M7
- Aircraft serial: 21951
- Aircraft time: 36,313 hours, 19,798 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Bracket
- Condition: Cracked
- Location: Flap Actuator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING -C- CHECK,  NR 1 LEADING EDGE FLAP ACTUATOR BRACKETS TRUNNION SUPPORT CRACKS BOTH SIDES I/B & O/B.  REMOVED AND REINSTALLED NR 1 L/E FLAP ACTUATOR IAW B727 MM 27-81-22.  REMOVED BRACKETS FROM NR 1 L/E FLAP ACTUATOR IAW B727 SRM 51-30-2, 2EA LEFT & RIGHT FABRICATED BRACKETS FROM 7075-T6 .063, 6 X 3.5 INCH, 2EA, PO 900489 IAW B727 SRM 51-20-2 FIG 1.  TREATED AND PRIMED PARTS IAW B727 SRM 51-10-2, INSTALLED REPAIR ANGLES IAW B727 SRM 51-40-3 FIG 1.  PERFORMED L/E FLAP OP'S LEAK CHECK FOUND OK IAW B727 MM 27-81-00.
